# SDR ASAA12711527

- Difficulty date: May 7, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 43,262 hours, 19,500 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 820037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT LOCATOR SIGN ADJACENT TO L 1 DOOR HAS BROKEN LENS.  ACFT GROUNDED.  R & R LENS AND TESTED IAW MM 33-51-01-960-801.  OPS NORMAL.
